# SDR 2011F00033

- Difficulty date: February 10, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N26AT
- Make and model: Lear 25B
- Aircraft serial: 25B130
- Aircraft time: 20,750 hours, 16,349 cycles
- Engine: Ge CJ6106
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: X11984
- Condition: Contaminated
- Location: Cabin Air
- Part time: 20,750 hours, 16,349 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN WAS PRESSURIZING BUT PILOT REPORTED ERRATIC CABIN RATE OF CLIMB AND ELECTED TO RETURN TO BASE.  MX CHECKED TAILCONE FOR PRESSURE LEAKS NONE FOUND.  MX CHECKED PRESSURE CONTROLLER AND FOUND CONTAMINATION IN THE FILTER WHICH APPEARED TO BE AN INSECT.  REPLACED FILTER AND GROUND TESTED IAW THE MM AND CHECKED OK.  ACFT DEPARTED AND NO PROBLEMS OCCURRED.
